# SDR SWAA2013012111680

- Difficulty date: January 10, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Attach Angle
- Part number: 6550820
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SKIN TO PANEL ATTACH ANGLE CRACKED ON I/B SIDE FSS 222.  REMOVED CRACKED ATTACH ANGLE ON RT WING I/B SIDE FSS 222 AND INSTALLED NEW FABRICATED ATTACH ANGLE IAW SRM 51-40-02-0G-0  PARA 4, 7 AND 9  2656U  18JAN13.
